# SDR FDEA202405090626

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70B1509
- Condition: Cracked
- Location: Bs 1887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1887, X = 2 FLOOR SUPPORT APPROXIMATELY OF 1.5 INCH FOUND CRACK. CABIN AT STATION 1887, X = 2 CRACKED FLOOR SUPPORT REMOVED AND REPLACED FROM   STATION 1887 TO STATION 2007, X = 2 AS PER MD-11 SRM 51-31-01-0G. FLOOR SUPPORT   FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AGA 7081 REVISION M. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. FOR PART NUMBER EFFECTIVITY E.A.#: 1-5321-  T0379171, TITLE: FUSELAGE - CRAGO COMP FLOORS - IPC 53-00-40-01 AND IPC 53-21-43-03,
